# SDR DHL2000708009

- Difficulty date: September 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin/Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AREA FLOORBEAM BS 328 AND BBL 36 RIGHT AREA HAS CORROSION.  INSTALL FLOORBEAM REPAIR PER B727 SRM 51-40-4.  SIZE OF REPAIR 35 X 9 INCH.
